# SDR 9810422710

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EA
- Make and model: Boeing 727225
- Aircraft serial: 22557
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON OUTBOARD FLANGE OF RIGHT KEEL BEAM AT FS 950, STR 29L - 29R.  REPAIRED PER EA 27-160738.
